Volume 28, Issue 1
A Remark on Certain Differential Inequalities Involving p-valent Functions

Sukhwinder Singh Billing

Anal. Theory Appl., 28 (2012), pp. 58-64

Published online: 2012-03

Preview Full PDF 327 761
Export citation
  • Abstract

In the present paper, we study certain differential inequalities involving p-valentfunctions and obtain sufficient conditions for uniformly p-valent starlikeness and uniformlyp-valent convexity. We also offer a correct version of some known criteria for uniformlyp-valent starlike and uniformly p-valent convex functions.

  • Keywords

p-valent function uniformly starlike function uniformly convex function uniformly close-to-convex function

  • AMS Subject Headings

30C80 30C45

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{ATA-28-58, author = {Sukhwinder Singh Billing}, title = {A Remark on Certain Differential Inequalities Involving p-valent Functions}, journal = {Analysis in Theory and Applications}, year = {2012}, volume = {28}, number = {1}, pages = {58--64}, abstract = {In the present paper, we study certain differential inequalities involving p-valentfunctions and obtain sufficient conditions for uniformly p-valent starlikeness and uniformlyp-valent convexity. We also offer a correct version of some known criteria for uniformlyp-valent starlike and uniformly p-valent convex functions.}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2012.v28.n1.7}, url = {http://global-sci.org/intro/article_detail/ata/4541.html} }
Copy to clipboard
The citation has been copied to your clipboard